# SDR 04FDEA00919

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SMALL SIDE TRACK BETWEEN R4 AND R3 AT FRAME 61 HAS DEEP GOUGE.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-40-21.
